# SDR SIMA200426909

- Difficulty date: September 23, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78812
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMEGENCY LIGHT POSITION 3 IN CABIN TO BE INOPERATIVE.  MAINTENANCE REPLACED EMERGENCY LIGHT BATTERY AND CHARGER AT POSITION 3 BUT DID NOT FIX THE PROBLEM.  THE LIGHT STRIP WAS REPLACED AND AN OPERATIONAL CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
